MathSciNet Relay Station
MathSciNet bibliographic data
MR637359 10F35 (33A70)
Bombieri, E. On $G$-functions. Recent progress in analytic number theory, Vol. 2 (Durham, 1979), pp. 1–67, Academic Press, London-New York, 1981.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement